# SDR DALA2024022602675

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 27,334 hours, 10,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0215286) FWD CARGO R/H BAFFLE DAMAGED BS500A-B RBL 28 WL156. REMOVED AND REPLACED BAFFLE AT R/H BS500A-500B RBL 28 WL156 IAW B737 SRM 51-40-02, B737 SRM 51-40-05 AND BOEING DWG# 143A7505.
